# SDR UPS99829084

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 92
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FUSE EXT, KEEL BEAM STA 92 RT BEAM FITTING HAS A VISIBLE CRACK IN INBOARD RADUS.  REMOVED CRACKED FITTING, LOCATED AND DRILLED NEW FITTING (P/N 375851950 1) IAW DC8 SRM 51-1-24.  INSTALLED NEW FITTING IAW DC8 SRM 51-3-0 AND 51-1-20D.
